# SDR P2EA99130

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Loose
- Location: Nr 1/Nr 2 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PIT - FLT 701 - ON TAKEOFF ROLL, NR 2 ENGINE EPR DID NOT RESPOND WITH ENGINE RUN-UP.  FOUND NR 1 ENGINE EPR AND LANDING GEAR WARNING CIRCUIT BREAKERS POPPED.  RESET CIRCUIT BREAKERS AND NR 2 EPR CAME UP.  FOUND NR 1 AND NR 2 EPR CIRCUIT BREAKERS REVERSED POSITION AND WIRE LOOSE.  REPOSITIONED CIRCUIT BREAKERS PER WIRING DIAGRAM MANUAL 77-13-01.  SECURED WIRE, OPERATIONAL CHECK NORMAL PER MM 77.  (M)
